A member asked:

Im 16 male and have overdosed 3 times on zoloft (sertraline). im getting scared that my life may be in danger due to liver damage. pleas help?

12 doctors weighed in across 4 answers
Dr. Pacita David answered

Specializes in Psychiatry

Please seek help: I understand your concern about damage to various organs secondary to overdose, but the pressing issue is that you are repeatedly overdosing. It appears that you need professional help immediately. Please see your doctor at once to discuss to determine necessity for a higher level of care. If your propensity for overdose is imminent, call 911 or go to the nearest ED at once. Hope this helps. Best.

Answered 4/24/2016

1.4k views

Thank
Dr. Krishna Kumar answered

Specializes in Psychiatry

Major Depression: I understand your distress. It seems that stresses have made you very depressed and hopeless. You were born with the Blessing and Wonder of Life Force and Breath of Life due to which you are alive today. Liver damage is not a common side effect of Zoloft (sertraline). See GI Specialist for liver status. See Psychiatrist for Diagnosis; discuss Inpatient Psychiatric Treatment You are a precious Human Being!

Answered 11/14/2021

1.4k views

Thank
Dr. John Chiu answered

Why liver?: I don't find any cause for concern over liver damage unless you are an heavy alcohol drinker. I am more concerned about your depression and suicidal attempts. Please contact your psychiatrist ASAP.

Answered 4/8/2016

1.4k views

Thank
Dr. Jerry Smith answered

Specializes in Clinical Psychology

Ambivalence...: Are your ODs intentional? Your concern about liver damage implies a desire to live a healthy life. If your ODs were intentional seeking counseling will help you discover the source of your ambivalence about living and how to manage overwhelming stressors. If the ODs were not intentional, talking to your physician is a must to better educate yourself on the medication and proper use.

Answered 4/9/2016

1.4k views

Thank

Related Questions